# SDR AALA201910189012

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 13,274 hours, 4,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR LEVER WAS DISARMED AT GATE BUT L1 PANEL AND COCKPIT INDICATOR SHOWED DOOR ARMED. MAINTENANCE ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER TASK 52-10-00 AND SERVICED DOOR ASSIST BOTTLE TO PROPER PRESSURE.
